ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Mal, Arpita and Paul, Kallol and Rao, T S S R K and Sain, Debmalya (2019) Approximate Birkhoff-James orthogonality and smoothness in the space of bounded linear operators. In: MONATSHEFTE FUR MATHEMATIK, 190 (3). pp. 549-558.

Bhattacharyya, Tirthankar and Rao, T S S R K (2019) Survey of last ten years of work done in India in some selected areas of functional analysis and operator theory. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 50 (3). pp. 599-617.

This list was generated on Sun Dec 5 04:05:21 2021 IST.